# SDR MASA2011063003127

- Difficulty date: June 29, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 35,017 hours, 34,023 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL FLT DECK APU BLD SOURCE.  R2 SECONDARY FUEL MANIFOLD.
